American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 135 found      Go to page: 1 2 3 4 5

[31] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Tadeusz Iwaniec and Jani Onninen. Deformations of finite conformal energy: Boundary behavior and limit theorems. Trans. Amer. Math. Soc. 363 (2011) 5605-5648. MR 2817402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. Motreanu and N. S. Papageorgiou. Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator. Proc. Amer. Math. Soc. 139 (2011) 3527-3535. MR 2813384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dong-Huang Wei. On the asymptotic formula for the solution of degenerate elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 2863-2875. MR 2801628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille. An infinity Laplace equation with gradient term and mixed boundary conditions. Proc. Amer. Math. Soc. 139 (2011) 1763-1776. MR 2763764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. I. Nazarov. Hölder estimates for solutions of degenerate nondivergence elliptic and parabolic equations. St. Petersburg Math. J. 21 (2010) 635-650. MR 2584211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Diogo Gomes, Renato Iturriaga, Héctor Sánchez-Morgado and Yifeng Yu. Mather measures selected by an approximation scheme. Proc. Amer. Math. Soc. 138 (2010) 3591-3601. MR 2661558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] I. Capuzzo Dolcetta, F. Leoni and A. Porretta. Hölder estimates for degenerate elliptic equations with coercive Hamiltonians. Trans. Amer. Math. Soc. 362 (2010) 4511-4536. MR 2645039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Pan Liu and Hairong Yuan. Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle. Proc. Amer. Math. Soc. 138 (2010) 1793-1801. MR 2587464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Florin Catrina. A note on a result of M. Grossi. Proc. Amer. Math. Soc. 137 (2009) 3717-3724. MR 2529879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Michael G. Crandall, Changyou Wang and Yifeng Yu. Derivation of the Aronsson equation for $C^1$ Hamiltonians. Trans. Amer. Math. Soc. 361 (2009) 103-124. MR 2439400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson. Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167-210. MR 2449057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Roberto Monti and Daniele Morbidelli. Positive solutions of anisotropic Yamabe-type equations in $\mathbb {R}^n$. Proc. Amer. Math. Soc. 136 (2008) 4295-4304. MR 2431043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alexander Khludnev and Atusi Tani. Overlapping domain problems in the crack theory with possible contact between crack faces. Quart. Appl. Math. 66 (2008) 423-435. MR 2445521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] John L. Lewis and Kaj Nyström. The boundary Harnack inequality for infinity harmonic functions in the plane. Proc. Amer. Math. Soc. 136 (2008) 1311-1323. MR 2367105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Multiple nontrivial solutions for nonlinear eigenvalue problems. Proc. Amer. Math. Soc. 135 (2007) 3649-3658. MR 2336581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Paolo Roselli and Berardino Sciunzi. A strong comparison principle for the $p$-Laplacian. Proc. Amer. Math. Soc. 135 (2007) 3217-3224. MR 2322752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Chung-min Lee and Jacob Rubinstein. Elliptic equations with diffusion coefficient vanishing at the boundary: Theoretical and computational aspects. Quart. Appl. Math. 64 (2006) 735-747. MR 2284468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 135 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia